# SDR IPXA2023111384644

- Difficulty date: November 7, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT RT WING TO BODY AREA ABOVE RAT DOOR INTERIOR AREA SHOWS EVIDENCE OF CORROSION DOT 47-09 REMOVED T-CHORD AT AREA INTERIOR DOOR RAT I.A.W SRM 51-40-02-0G.- VERIFIED REMOVAL OF T-CHORD INTERIOR RAT DOOR AREA.
